CreatorsPublishersAdvertisers
View more in
Industry

If You Got Pfizer or Moderna, the FDA Says Watch for These Delayed Side Effects

Best Life
Best Life
 2021-06-27
Cover picture for the article

Since the end of 2020, public health experts and medical professionals have been warning people in the U.S. about the most common COVID vaccine side effects. That way, once they were rolled out widely, none of us would be alarmed about experiencing a fever, headache, fatigue, soreness or redness at the injection site, etc. But some side effects have emerged since then that have caused more concern. In mid-April, for example, use of the Johnson & Johnson vaccine was paused temporarily amid reports of rare blood clots, some of which were fatal. After the Centers for Disease Control and Prevention (CDC) and U.S. Food and Drug Administration (FDA) determined the benefits of the Johnson & Johnson vaccine outweighed the risks, the FDA added a warning to that vaccine about the potential for clotting complications. Now, the two other two vaccines approved for emergency use in the U.S., Pfizer and Moderna, have gotten new warnings, courtesy of the FDA. If you got either of those vaccines, the FDA now says there are three delayed side effects you should look out for.

bestlifeonline.com

Comments / 159

Inspiration425
06-28

By now most of us know ALL medications carry rare risks and/or side effects. Everytime I'm prescribed medication I read the pamphlet provided by the pharmacist, and scare myself to death, and wonder why am I taking this again? Lol. I still end up taking it to feel better with no problems. It's interesting too how this article comes off very concerning about these vaccines, and then slowly back pedals to the point of stating covid, and deaths from covid are far worse. Nothing like talking out of both sides of their month just to create outrage bait for people to fight about. Thanks media. 🙄

Reply(23)
58
Michele Hartling
06-30

that is why I have not gotten a shot, blood clots, and inflammation of the heart don't want to take any chances because I have blood clots in my entire left leg in 1998-99, and then in 2016 clot size of quarter on right lung and it did some damage to right side of heart

Reply(4)
34
Cookie La Paz
06-30

This is what happened to Maddie a 12 year old who got the COVID-19 vaccines. She developed gastroparesis, nausea and vomiting, erratic blood pressure, memory loss, brain fog, headaches, dizziness, fainting, seizures, verbal and motor tics, menstrual cycle issues, lost feeling from the waist down, lost bowel and bladder control and had an nasogastric tube placed because she lost her ability to eat.

Reply(15)
27

Comments / 0